# SDR 2007UALA00503

- Difficulty date: February 17, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 60,079 hours, 9,806 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EEL LIGHTS INOP FROM SEATS 15AB TO 27AB.    REPLACED SEVERAL EEL STRIPS & CONNECTION CABLE.  OPS CK OK.
